# SDR RRXA10989

- Difficulty date: April 16, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5643000
- Condition: Debonded
- Location: Xa550 - Xa585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DEBONDED DAMAGE TO L/H WING UPPER PANEL AT XA550 TO XA585, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-3-0, 51-1-21.
